Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$\mathrm {Ext}(A, T)$ as a module over $\mathrm {End}(T)$
HTML articles powered by AMS MathViewer

by S. A. Khabbaz and E. H. Toubassi PDF
Proc. Amer. Math. Soc. 48 (1975), 269-275 Request permission

Abstract:

In this paper we show that for abelian groups $A$ and $T$, where $A$ is of finite rank and $T$ is torsion, the End $(T)$-module $\operatorname {Ext} (A,T)$ is finitely generated or is of finite rank.
References
  • L. Fuchs, Abelian groups, International Series of Monographs on Pure and Applied Mathematics, Pergamon Press, New York-Oxford-London-Paris, 1960. MR 0111783
  • L. Fuchs, Infinite abelian groups. Vols. I, II, Pure and Appl. Math., vol. 36, Academic Press, New York, 1970, 1973. MR 41 #333.
  • D. K. Harrison, Infinite abelian groups and homological methods, Ann. of Math. (2) 69 (1959), 366–391. MR 104728, DOI 10.2307/1970188
  • Irving Kaplansky, Infinite abelian groups, Revised edition, University of Michigan Press, Ann Arbor, Mich., 1969. MR 0233887
  • S. Mac Lane, Homology, Die Grundlehren der math. Wissenschaften, Band 114, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #122.
  • Charles K. Megibben, On mixed groups of torsion-free rank one, Illinois J. Math. 11 (1967), 134–144. MR 202832
  • Heinz Prüfer, Untersuchungen über die Zerlegbarkeit der abzählbaren primären Abelschen Gruppen, Math. Z. 17 (1923), no. 1, 35–61 (German). MR 1544601, DOI 10.1007/BF01504333
  • E. H. Toubassi, On the group of extensions, Acta Math. Acad. Sci. Hungar. 24 (1973), 87–92. MR 311802, DOI 10.1007/BF01894614
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K05
  • Retrieve articles in all journals with MSC: 20K05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 269-275
  • MSC: Primary 20K05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0360865-4
  • MathSciNet review: 0360865